# SDR UHLA201604300200

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 32,770 hours, 20,256 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT FAIL MESSAGE CLIMBING THROUGH ROUGHLY 13,000 FT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM 27-83-00-810-814-A, MESSAGE CLEARED AND DID NOT RETURN AFTER MULTIPLE OPS CHECKS.
